Recent medical questions answered by doctors
  •  Hello I am very worried about a cancer risk when having received azathioprineand remicade for crohns disease. After a blood test results showed that I have5.5 percent of gamma delta t cells which is apparantly a lot more than theaverage and may be a sign - Unregistered donation (Answered on 24 Jan 2014 after 1 hour & 57 minutes) - Viewed 1754 times  Hello I am very worried about a cancer risk when having received azathioprine and remicade for crohns disease. After a blood test results showed that...   
  •  Ear clogged from congestion - is it ok to fly? - tfran8 (Answered on 27 Jan 2014 after 3 days 12 hours & 34 minutes) - Viewed 1072 times  Hello, I recently had a bad cold that lasted almost 2 weeks. Its been another week since it ended and all the symptoms have totally cleared except ...   
  •  I have a balance issue while driving. If travelling over 50 mph I feel I amloosing control of the car. Got head mri and it was all clear. Took vertigomedication and it didnot work. Would you have any suggestions as what I shoulddo next? - joe2014 (Answered on 27 Jan 2014 after 4 days 12 hours & 17 minutes) - Viewed 1153 times  I have a balance issue while driving. If travelling over 50 mph I feel I am loosing control of the car. Got head mri and it was all clear. Took verti...   
  •  likoriya - areeba shah (Answered on 27 Jan 2014 after 4 days 22 hours 18 minutes) - Viewed 896 times  m married after two years. . me in suffering from likoriya after two mnth. back pain aur legs mein bht pain hy. plz suggest me sum medicine. ...   
  •  Upper abdominal pain getting worse after eating - ehs (Answered on 27 Jan 2014 after 1 week 5 days 10 hours & 1 minute) - Viewed 867 times  Upper abdominal pain getting worse after eating. 4 months back endoscopy showed lex las. Tried the previous meds....   
  •  What are the risks? - nalads1 (Answered on 27 Jan 2014 after 1 week 5 days 21 hours & 58 minutes) - Viewed 842 times  What are the risks of suddenly stopping taking a medication, Hydrocodone, in a heart bypass patient, is on oxygen, has chronic lower back pain, and ta...   
  •  Tinnitus and pressure in back of head - albo1777 (Answered on 18 Mar 2014 after 9 weeks 1 day 15 hours & 55 minutes) - Viewed 981 times  3 years ago, I was under a lot of stress with school and work and training intensely for cross country. It seemed like the perfect storm and my body j...   
  •  Hormone therapy after laparoscopic hysteroscopy - Unregistered donation (Answered on 13 Jan 2014 after 16 hours & 51 minutes) - Viewed 1691 times  I just had a laparoscopic hysteroscopy on Dec. 13, 2013 in order to correct a septum in my uterus (the septum is a thick and made my uterus fully bico...   
  •  stomach pain - sekar73 (Answered on 27 Jan 2014 after 2 weeks 1 day 20 hours ) - Viewed 900 times  Sir last two years my left side stomach( below) Affected pain sometimes. Take allopathi tablets this problem cleared.but few days repeated.what can I ...   
  •  Sharp pain that come and go in upper part of leg crease - lovingmyson87 (Answered on 28 Jan 2014 after 2 weeks 2 days 18 hours & 24 minutes) - Viewed 951 times  Throbbing sharp pain in top part of leg crease that come and go...   
  • 43,308 Results.  «Prev  Page:  1  2  3  4  5  6  7  8  9  10  11  Next»

    What users are searching right now on Ask Medical Doctor:
    leaky     ring shaped bruise     pile     heterogeneous bone marrow in the knee     Neutropenia     if found blood in stool     Search for answers     is my kidney stretching     cynic     PenisRednessSwelling     shig     distended     Well     fissure of the spine     rash between butt     plasmacytomatreatment     hepatitis c     Ihavebronchitisthedoctorgavemesomekindofsteroids     dark spots using hydroquinone     almor     noretone     unmerried     parvo     cpap     chronic constipation     dice     Search for answers     Deep eye make uper solusion     Search for answers     hepatic20cyst     cezarest d     orif     nausea     howtocurehemriods     stomach     WATERY DISCHARGE AFTER PERIOD     dog     Search for answers     sitemap     SHOULD A CRACKLING COUGH BE ALARMING     medigap     Search for answers     Hedeach pain is caused to what problems     Search for answers     will     Search for answers     zumo     whatdoesmedic     How to reduse under eye puffiness     Search for answers     mases     Search for answers     blac     colonspasms     Search for answers     getting motions 3 4 times a day with stomuch pain     ear     seei     Burningrectumaftergoingtothebathroomvaginalburning     regularuseofipilisharmful     SUPARIPAK     canyougetacutenervepainfromcatchingoncalciumdepositsinthighmuscles     allaergic20rhinitis     why     Pain in perineum     pineal     endovetces     print     pml     Tonsil     Family     lip     syphilis discharge     depnoc     feel     what     IkeephavingtoclearmythroatitisnotpainfulbutIc     pain loose scrotum     annular     Cant     breast hole     Leko     heaviness     Anal     shadows     Search for answers     astalt     hydrochlorothiazide     childrensweating     severe cramping and cloting during mentrual cycle     Search for answers     meniscus     headpressure     Vasectomy     Search for answers     How to reline stomach     Search for answers     zaps     

    ©2011 - Ask Medical Doctor  |  All Rights Reserved
    The site is not a replacement for professional medical opinion, examination, diagnosis or treatment. Always seek the advice of your medical doctor or other qualified health professional before starting any new treatment or making any changes to existing treatment. Do not delay seeking or disregard medical advice based on information written by any author on this site. No health questions and information on AskMedicalDoctor.com is regulated or evaluated by the Food and Drug Administration and therefore the information should not be used to diagnose, treat, cure or prevent any disease without the supervision of a medical doctor. Posts made to these forums express the views and opinions of the author, and not the administrators, moderators, or editorial staff and hence AskMedicalDoctor and its principals will accept no liabilities or responsibilities for the statements made.